# SDR AWXA200500934

- Difficulty date: July 14, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D57570050010
- Part serial: TS1068
- Condition: Deteriorated
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED COMPOSITE DETERIORATED AT TRAILING EDGE OF THE INBOARD FLAP ON THE LT WING.  MAINTENANCE GROUND DOWN AND CLEANED THE SURFACE OF THE INBOARD FLAP, TRAILING EDGE, L/H WING IAW AIRBUS A320 SRM 57-52-00.  APPLIED GLASS FABRIC AND LAMINATING RESIN TO TRAILING EDGE INBOARD FLAP, LT WING, IAW AIRBUS A320 SRM 57-52-00 AND AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5752-05213-RC2.
